# SDR 9706265528

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N528US
- Make and model: Boeing 757251
- Aircraft serial: 23843
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strap
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, RECEIVED LEFT AFT DOOR EICAS MESSAGE AND DOOR WARNING LIGHT ILLUMINATED.  AIRCRAFT DIVERTED TO DFW AND LANDED WITHOUT FURTHER INCIDENT.  DOOR BARRIER STRAP WAS REMOVED FROM HINGE AREA.  DOOR WARNING CHECKED OK.
